MathSciNet Relay Station
MathSciNet bibliographic data
MR2962059 35Q53 (35A35)
Ghoreishi, M.; Ismail, A. I. B. Md.; Rashid, A. The solution of coupled modified KdV system by the homotopy analysis method. TWMS J. Pure Appl. Math. 3 (2012), no. 1, 122–134.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement